# SDR USAA20110503BA037

- Difficulty date: April 29, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 0388
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE R1 DOOR ASSIST OPERATIONAL CYLINDER HAS LOW BOTTLE PRESSURE.  MAINTENANCE SERVICED THE R1 DOOR ASSIST EMERGENCY OPERATIONAL CYLINDER.
